alexa Phenytoin-associated hypersensitivity syndrome with features of DRESS and TEN SJS.
Dermatology

Dermatology

Journal of Clinical & Experimental Dermatology Research

Author(s): Viera MH, Perez OA, Patel JK, Jones I, Berman B

Abstract Share this page

Abstract Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, toxic epidermal necrolysis (TEN), and Stevens-Johnson syndrome (SJS) are rare and life-threatening conditions that may be precipitated by anticonvulsive agents. We describe a patient with overlapping features of these hypersensitivity syndromes.
This article was published in Cutis and referenced in Journal of Clinical & Experimental Dermatology Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords